FROM OUR EXPERTS
Alternative Names Elevated temperature; Hyperthermia; Pyrexia Home Care A simple cold or other viral infection can sometimes cause a high fever (102 - 104 F, or 38.9 - 40 C). This does not usually mean you or your child have a serious problem. Some serious infections may cause no fever or even a very low body temperature, especially in infants. If the fever is mild and you have no other problems, you do not need treatment. Drink fluids and rest. The illness is probably not serious if your child: Is still interested in playing Is eating and drinking well Is alert and smiling at you Has a normal skin color Looks well when their temperature comes down Take steps to lower a fever if you or your child is uncomfortable, vomiting, dried out (dehydrated), or not sleeping well. Remember, the goal is to lower, not eliminate, the fever. When trying to lower a fever: Do NOT bundle up someone who has the chills. Remove excess clothing or blankets. The room should be comfortable, not too hot or cool. Try one lay...
Generic Name: DECONGESTANT/DEXTROMETHORPHAN/ACETAMINOPHEN/GUAIFENESIN -
ORAL Children's Mucinex Cold-Fever Oral Uses
This combination medication is used to temporarily treat
cough, chest congestion, fever, body aches, and stuffy nose symptoms caused by
the common cold, flu, or other breathing illnesses (e.g., sinusitis,
bronchitis). Guaifenesin is an expectorant that helps to thin and loosen mucus
in the lungs, making it easier to cough up the mucus. Dextromethorphan is a
cough suppressant that affects a certain part of the brain (cough center),
reducing the urge to cough. Decongestants help to relieve stuffy nose symptoms.
This product also contains acetaminophen (APAP), a non-aspirin pain reliever
and fever reducer.
This medication is not usually used for ongoing coughs
from smoking, asthma, other long-term breathing problems (e.g., emphysema), or
coughs with a lot of mucus unless directed by your doctor.
Generic Name: ACETAMINOPHEN - ORAL Pronounced: (a-SEET-a-MIN-oh-fen) Pain & Fever Oral Uses
This product is a combination of aspirin, acetaminophen,
and caffeine. It is used for the temporary relief of pain from conditions such
as muscle aches, toothaches, menstrual cramps, or headaches (including
migraine). Aspirin and acetaminophen relieve pain by keeping your body from
making certain natural substances. Caffeine helps increase the effects of
aspirin and acetaminophen.
How To Use Pain & Fever Oral
See also Warning section.
If you are taking this medication for self-treatment, it
is important to read the manufacturer's package instructions carefully so you
know when to consult your doctor or pharmacist. Follow the instructions on the
package and use this medication exactly as directed. If you have any questions
regarding this medication, consult your doctor or pharmacist.
Take this medication by mouth as directed by your doctor,
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.